# SDR CA030729021

- Difficulty date: June 5, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Pitch Control
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER APPLYING TAKEOFF POWER RT PROP FEATHERED TO 200 RPM. UP TRIM ON LT ENGINE, WITH PEC CAUTION ON WARNING/CAUTION PANEL. TAKE OFF ABORTED AND RIGHT ENGINE SHUT DOWN. TAXIED BACK TO GATE WITH NORMAL DEBARKATION. FAULT CODES 260 AND 236 LOGGED IN CDS. FAULT CLEAR PERFORMED. ELECTRICAL CONNECTORS CHECKED ACCORDING FIM TASK 61-20-00-810-898 WITHOUT ANY FINDINGS. PROPELLER CONTROL UNIT REPLACED ACCORDING AMM 61-20-11.
